Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Errata: ``Invariants of systems of linear differential equations'' [Trans. Amer. Math. Soc. 2 (1901), 1-24; 1500552]


Author: E. J. Wilczynski
Journal: Trans. Amer. Math. Soc. 2 (1901), 486
MSC: Primary 34A30; Secondary 34A25
Original Article: Trans. Amer. Math. Soc. 2 (1901), 1-24.
MathSciNet review: 1500441
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A30, 34A25

Retrieve articles in all journals with MSC: 34A30, 34A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1901-1500441-7
PII: S 0002-9947(1901)1500441-7
Article copyright: © Copyright 1901 American Mathematical Society